# SDR HNAA2021072700344

- Difficulty date: July 7, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E868054 - LH OUTBD UPPER SEAT TRACK #1 IS CORRODED AT NUMEROUS AREA'S. ... REMOVED AND REPLACED LH OUTBD UPPER SEAT TRACK IAW EMB 145 AMM 53-01-06
